URGENT Seroquel question

Discussion in 'General Parenting' started by flutterby, Oct 29, 2013.

  1. flutterby

    flutterby Fly away!

    difficult child takes 800mg Seroquel at night. My brain cramped and I forgot to pick up her prescription - she is completely out. Is anything bad going to happen if she misses her dose tonight?
  2. TerryJ2

    TerryJ2 Well-Known Member

    I don't think so. It took us awhile to get to the correct dose, so that means that there is some titration. Wish I could give you ours; we've still got some in the cabinet. difficult child either had a reaction or maybe nothing at all happened ... don't recall but we took him off of it quite some time ago.
    I think you'll be fine.
  3. flutterby

    flutterby Fly away!

    Thanks, Terry. I was reading and it said to take the missed dose as soon as you can, unless it's almost time for your next dose. I'm hoping the pharmacy actually filled it because I didn't get a text that it was filled, and it's not showing up on the pharmacy website as being ready for pickup, or anywhere else. I'm so annoyed with myself.
  4. trinityroyal

    trinityroyal Well-Known Member

    Flutter, when my difficult child misses a dose of Seroquel his behaviour gets disregulated (and he tends to get into trouble as a result...sigh). That said, there are no adverse consequences with heart / lungs / digestion and whatnot. The rebound effect when he takes his next dose is a bit ugly -- he's groggy and irritable, and generally crusty and unpleasant. Once he's back at serum levels he's right as rain.

    If your difficult child hasn't yet made it to serum level she should be okay. Don't beat yourself up -- when you've already got 10 million important things to do and remember, sometimes the 10 million and first thing slips.

  5. flutterby

    flutterby Fly away!

    Thanks, Trinity. She's been on Seroquel for almost 2 years, and she's been at this dose for at least 2 months, maybe a little longer. She had a hard time yesterday - felt sick, hot and cold, just felt really puny and miserable. Hopefully after her dose last night, she'll be feeling better today. She's still sleeping at 1:35pm and she went to bed around 10:30 last night.
  6. trinityroyal

    trinityroyal Well-Known Member

    I didn't realize that your difficult child had been on the medication that long. Her effects sound similar to my difficult child's. He usually bounces back fully within a couple of days. It seems to take 3 or 4 doses before he gets back into the proper rhythm. Hope your difficult child is feeling better very soon.